Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin Withdrawal? shar

Posted by viridis on January 16, 2003, at 3:27:13

In reply to Klonopin Withdrawal?, posted by shar on January 15, 2003, at 13:12:25

This is probably a dumb question, but could you call your doctor and explain the problem? If you start experiencing withdrawal, I'd think a doctor would allow an early prescription refill.

I don't know your circumstances, but is the problem that you don't want your doctor to know that you've used more than the prescribed amount? (just a guess -- I could be way off base) If you have needed to use more than prescribed, and you've done so responsibly, maybe you should discuss increasing the dose once this is sorted out and you see your doctor. Just from the posts on this board, it seems that there's a wide range of effective doses for different people.

Anyway, good luck, and I hope that everything turns out well.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:viridis thread:135979
URL: http://www.dr-bob.org/babble/20030113/msgs/136073.html